# SDR UPS06547848

- Difficulty date: August 10, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 17,071 hours, 11,296 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103072
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS IN AFT CARGO FUSELAGE FRAME STA 1540 BET S25R TO S26R.  REPAIRED FRAME PER FINAL EA NR 757-5362-27-A1518 AND UPS EO NR B757-53 10-24991-A.
